Numéro spécial : analyse des données fonctionnelles
Estimation dans un modèle d’équations estimantes avec données fonctionnelles
[An estimation procedure in a model defined by estimating equations with functional data]
Journal de la société française de statistique, Volume 155 (2014) no. 2, pp. 161-184.

We consider a conditional moment restrictions model for functional data. The response variable is a vector in a finite dimensional space while the conditioning variable as well as the parameter to be estimated are elements of a functional space. To estimate the parameter we first decompose the conditioning variable and the parameter in a basis of the functional space. For a given sample size we truncate their decompositions to a finite number of coefficients and we apply the classical approach for estimating equations. For the asymptotic results we let this finite number of coefficients to grow to infinity at a suitable rate.

Nous proposons un nouveau modèle impliquant des données fonctionnelles. Il s’agit d’un modèle d’équations estimantes conditionnelles que l’on peut aussi appeler modèle de restrictions de moments conditionnels. Nous proposons un estimateur consistant du paramètre d’intérêt. La convergence en loi de cet estimateur est aussi démontrée. Nous étudions ensuite la convergence uniforme des instruments optimaux de ce modèle.

Mot clés : Données fonctionnelles, Equations estimantes, G.M.M.
Keywords: Functional data, Estimating equations, G.M.M.
@article{JSFS_2014__155_2_161_0,
     author = {Saumard, Matthieu},
     title = {Estimation dans un mod\`ele d{\textquoteright}\'equations estimantes avec donn\'ees fonctionnelles},
     journal = {Journal de la soci\'et\'e fran\c{c}aise de statistique},
     pages = {161--184},
     publisher = {Soci\'et\'e fran\c{c}aise de statistique},
     volume = {155},
     number = {2},
     year = {2014},
     zbl = {1316.62095},
     language = {fr},
     url = {http://www.numdam.org/item/JSFS_2014__155_2_161_0/}
}
TY  - JOUR
AU  - Saumard, Matthieu
TI  - Estimation dans un modèle d’équations estimantes avec données fonctionnelles
JO  - Journal de la société française de statistique
PY  - 2014
SP  - 161
EP  - 184
VL  - 155
IS  - 2
PB  - Société française de statistique
UR  - http://www.numdam.org/item/JSFS_2014__155_2_161_0/
LA  - fr
ID  - JSFS_2014__155_2_161_0
ER  - 
%0 Journal Article
%A Saumard, Matthieu
%T Estimation dans un modèle d’équations estimantes avec données fonctionnelles
%J Journal de la société française de statistique
%D 2014
%P 161-184
%V 155
%N 2
%I Société française de statistique
%U http://www.numdam.org/item/JSFS_2014__155_2_161_0/
%G fr
%F JSFS_2014__155_2_161_0
Saumard, Matthieu. Estimation dans un modèle d’équations estimantes avec données fonctionnelles. Journal de la société française de statistique, Volume 155 (2014) no. 2, pp. 161-184. http://www.numdam.org/item/JSFS_2014__155_2_161_0/

[1] Brown, B. M. Martingale central limit theorems, Ann. Math. Statist., Volume 42 (1971), pp. 59-66 | MR | Zbl

[2] Chen, Dong; Hall, Peter; Müller, Hans-Georg Single and multiple index functional regression models with nonparametric link, The Annals of Statistics, Volume 39 (2011) no. 3, pp. 1720-1747 | Zbl

[3] Domínguez, Manuel A.; Lobato, Ignacio N. Consistent estimation of models defined by conditional moment restrictions, Econometrica, Volume 72 (2004) no. 5, pp. 1601-1615 | DOI | MR | Zbl

[4] Einmahl, Uwe; Mason, David M. Uniform in bandwidth consistency of kernel-type function estimators, Ann. Statist., Volume 33 (2005) no. 3, pp. 1380-1403 | DOI | MR | Zbl

[5] Ferraty, Frédéric; Laksaci, Ali; Tadj, Amel; Vieu, Philippe Rate of uniform consistency for nonparametric estimates with functional variables, J. Statist. Plann. Inference, Volume 140 (2010) no. 2, pp. 335-352 | DOI | MR | Zbl

[6] Ferraty, Frédéric; Vieu, Philippe Nonparametric functional data analysis, Springer Series in Statistics, Springer, New York, 2006, xx+258 pages (Theory and practice) | MR | Zbl

[7] Hansen, Lars Peter Large sample properties of generalized method of moments estimators, Econometrica, Volume 50 (1982) no. 4, pp. 1029-1054 | DOI | MR | Zbl

[8] Kitamura, Yuichi; Tripathi, Gautam; Ahn, Hyungtaik Empirical likelihood-based inference in conditional moment restriction models, Econometrica, Volume 72 (2004) no. 6, pp. 1667-1714 | DOI | MR | Zbl

[9] Lavergne, Pascal; Patilea, Valentin Smooth Minimum Distance Estimation and Testing in Conditional Moment Restrictions Models : Uniform in Bandwidth Theory., accept in Journal of econometrics (2013) | Zbl

[10] Müller, Hans-Georg; Stadtmüller, Ulrich Generalized functional linear models, Ann. Statist., Volume 33 (2005) no. 2, pp. 774-805 | DOI | MR | Zbl

[11] Newey, Whitney K. Efficient estimation of models with conditional moment restrictions, Econometrics (Handbook of Statist.), Volume 11, North-Holland, Amsterdam, 1993, pp. 419-454 | DOI | MR

[12] Newey, Whitney K.; McFadden, Daniel Large sample estimation and hypothesis testing, Handbook of econometrics, Vol. IV (Handbooks in Econom.), Volume 2, North-Holland, Amsterdam, 1994, pp. 2111-2245 | MR

[13] Smith, Richard J. Efficient information theoretic inference for conditional moment restrictions, J. Econometrics, Volume 138 (2007) no. 2, pp. 430-460 | DOI | MR | Zbl